# SDR 9JLA2022060126271

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N151XL
- Make and model: Cessna 560XL
- Aircraft serial: 5606151
- Aircraft time: 1,080 hours, 975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLIGHT CREW REPORTED THAT DURING THE TAKEOFF ROLL BELOW 70KTS, THE NOSE DOOR CAS MESSAGE ILLUMINATED AND THE TAKEOFF WAS ABORTED. THE BASE MAINTENANCE TEAM FOUND THE RIGHT NOSE BAGGAGE DOOR AFT LATCH OUT OF RIG. ADJUSTMENTS WERE MADE TO THE BAGGAGE DOOR TEE SCREW AND OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
